# SDR CALA2024022600540

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 107,450 hours, 25,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: 198N21221
- Condition: Corroded
- Location: Bs 1862
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0272: EXFOLIATION CORROSION AT STA 1862 THROUGH ELEVST OR CONTROL ACCESS DOOR ON WEB SHELF. REMOVED AND REPLACED CHORD AT RBL30 STA 1862 IAW SRM 51-40-02 BATCH #0004239868 P/N 148N2122-1 DWG 148N9203 REV D. PERFORMED RII INSPECTION
